# SDR 2020FA0000281

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: General aviation
- Aircraft: N1565X
- Make and model: Cessna 210L
- Aircraft serial: 21060691
- Aircraft time: 4,833 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

WIRE BROKE IN-BETWEEN VOLTAGE REGULATOR AND ALTERNATOR.  WIRE MAY HAVE CHAFFED OR BEEN UNDER STRESS.
